# SDR REXA2021120701117

- Difficulty date: November 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 280.00 J-ANGLE FROM LBL9 TO RBL9	C/A: REMOVED AND REPLACE FS 280.00 J-ANGLE  IAW CRJ 900 SRM 51-40-11-001-001-A01& 51-42-06-001-001-A01
